# SDR ASAA2025042558150

- Difficulty date: April 25, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 38,948 hours, 12,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5690U1
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN FWD GALLEY FLOOR STRUCTURE HAS AN AREA OF CORROSION IN FLOOR PANEL SCREW HOLE, JUST AFT OF STA 294.5 & LBL 10 INCHES. MARKED IN RED. GROUNDED - YES. DISPLACED CABLES MLGEA-L AND EA-L AND EB-L IAW B737-900 AMM 20-10-91. RECONNECTED AND ADJUSTED CABLE MLGEA-L IAW B737-900 AMM 32-34-00. RE-CONNECTED AND ADJUSTED CABLES EA-L AND EB-L IAW B737-900 AMM 27-31-00-820-801. REMOVED CORROSION - ORIGINAL THICKNESS .080, REMAINING .064, REMOVED .016 AND FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-10-51-1A-1. REMOVED AND REPLACED INTERCOSTAL P/N 141A5690U1 PO#1120648.2 IAW B737-900ER SRM 51-40-02 REF BAC DWG 141A5600 REV N.
